Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 79, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 3, 2014, 10:13 PM CDT for Hamilton County, York County, Nebraska. It was in force for 47 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 10:13 PM CDT (03:13 UTC)
- Expired
- Jun 3, 2014, 11:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Hamilton County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 79 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:20 PM CDT | TSTM WND DMG | 2 S Marquette, NE | LARGE GRAIN BINS AND BUILDINGS BLOWN OVER AND PIVOTS FROM 2 MI S OF MARQUETTE TO 4 MI N OF HAMPTON. TIME FROM 1020 TO 1035 PM |
| Jun 3, 10:25 PM CDT | HAIL 1 | 1 Se Marquette, NE | SECOND STORM OF NIGHT WITH QUARTER SIZE HAIL. ALSO LOTS OF BRANCHES DOWN FROM WINDS, STRIPPED LEAVES. REPORT BASED ON A COMBINATION OF NERAIN REPORT AND RADAR TIME ESTIMATION. |
| Jun 3, 10:33 PM CDT | TSTM WND DMG | 1 W Hampton, NE | SEVERAL EMPTY COAL CARS FLIPPED OVER |
| Jun 3, 10:33 PM CDT | TSTM WND DMG | 2 N Hampton, NE | ROOF BLOWN OFF HOUSE |
| Jun 3, 10:33 PM CDT | TORNADO | 2 N Hampton, NE | CONFIRMED TORNADO VIA STORM SURVEY. EF RATING TO BE DETERMINED. ROOF BLOWN OFF HOUSE. THIS IS AN UPDATE TO EARLIER THUNDERSTORM WIND DAMAGE REPORT. |
| Jun 3, 10:45 PM CDT | HAIL 1.75 | 2 W York, NE | GOLFBALL HAIL COVERING THE GROUND |
| Jun 3, 10:55 PM CDT | TSTM WND GST 62 | York, NE | |
| Jun 3, 10:55 PM CDT | HAIL 1.75 | 4 Ssw York, NE | ALSO ESTIMATED 70 MPH WINDS WITH 2-4 INCH DIAMETER BRANCHES DOWN. DELAYED SPOTTER NETWORK REPORT WITH TIME ADJUSTED BASED ON RADAR DATA. AT EASTBOUND I-80 REST STOP. |
| Jun 3, 11:00 PM CDT | HAIL 1.75 | York, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
| Jun 3, 5:59 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
708
WUUS53 KGID 040313
SVRGID
NEC081-185-040400-
/O.NEW.KGID.SV.W.0079.140604T0313Z-140604T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
YORK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 1100 PM CDT
* AT 1013 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAPMAN...
OR 14 MILES EAST OF GRAND ISLAND...MOVING EAST AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
YORK...AURORA...HENDERSON...HAMPTON...MCCOOL JUNCTION...PHILLIPS...
BRADSHAW...WACO...BENEDICT...MARQUETTE AND THAYER.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 318 AND 359.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4071 9748 4082 9828 4088 9828 4100 9812
4101 9809 4105 9804 4105 9744
TIME...MOT...LOC 0313Z 277DEG 32KT 4099 9811
HAIL...1.25IN
WIND...70MPH
$$
HEINLEIN1 follow-up statement
736
WWUS53 KGID 040343
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1043 PM CDT TUE JUN 3 2014
NEC081-185-040400-
/O.CON.KGID.SV.W.0079.000000T0000Z-140604T0400Z/
HAMILTON NE-YORK NE-
1043 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR HAMILTON AND YORK COUNTIES...
AT 1040 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR POLK TO NEAR HAMPTON...MOVING EAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
YORK...AURORA...HENDERSON...HAMPTON...MCCOOL JUNCTION...PHILLIPS...
BRADSHAW...WACO...BENEDICT...MARQUETTE AND THAYER.
AT 1030 PM CDT...GOLFBALL SIZE HAIL WAS REPORTED IN MARQUETTE WITH
BROKEN WINDOWS AND POWER OUTAGES.
ADDITIONAL SEVERE THUNDERSTORMS CURRENTLY MOVING THROUGH HALL COUNTY
WILL ALSO TRACK INTO HAMILTON AND YORK COUNTIES OVER THE NEXT HOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4071 9748 4082 9828 4088 9828 4100 9812
4101 9809 4105 9804 4105 9744
TIME...MOT...LOC 0340Z 285DEG 30KT 4103 9779 4082 9790
HAIL...1.75IN
WIND...70MPH
$$
WESELYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:47 PM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jun 3, 5:47 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 547 PM CDT TUE JUN 3 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING. SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES BUILDS IN TOMORROW. REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY... MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS EXPECTED WITH THESE SUPERCELLS. REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX. CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING SEVERE WX. TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL EXIT THE FCST AREA BY 10 PM. WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING DOWN HIGHER WINDS FORENOON. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL FOREGO THE EXTENDED DISC. OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE TO REACH 70F. MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST" CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE SEEN SINCE MID MAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 543 PM CDT TUE JUN 3 2014 WHETHER OR NOT TSTMS WILL REACH KGRI IS THE MAIN CONCERN FOR THE TAF PERIOD THIS EVENING. CONVECTION HAS DEVELOPED NORTH OF THE TERMINAL WITH NEW DEVELOPMENT OF STORMS INITIATING WELL TO THE WEST. THERE REMAINS AN OUTSIDE CHC THAT STORMS MAY REACH KGRI...BUT HAVE JUST CARRIED VCTS ATTM. IF STORMS DO REACH THE TERMINAL...SEVERE STORMS ARE POSSIBLE. THE SFC COLD FRONTAL BOUNDARY WILL CROSS KGRI AFTER 06Z WITH WINDS SHIFTING NORTHERLY. CONDITIONS ALSO DRY OUT TONIGHT BEHIND THE BOUNDARY. THERE IS THE POTENTIAL FOR MVFR CIGS TOWARD WEDNESDAY MORNING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019. && SHORT TERM...HALBLAUB LONG TERM...HALBLAUB AVIATION...FAY
Hazardous weather outlook, Jun 3, 8:53 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 853 PM CDT TUE JUN 3 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 050200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 853 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED TORNADOES...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH ARE POSSIBLE THROUGH THE EVENING ACROSS SOUTH CENTRAL NEBRASKA. VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES COULD ACCOMPANY THE STORMS WHICH MAY CAUSE AREAS OF LOWLAND FLOODING...ESPECIALLY FOR LOCATIONS WHICH RECEIVED HEAVY RAINFALL OVER THE WEEKEND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, Jun 3, 9:08 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
908 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL NORTH LOUP 41.49N 98.77W
06/03/2014 M1.25 INCH VALLEY NE TRAINED SPOTTER
&&
PBEDALocal storm report, Jun 3, 9:19 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
919 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL LOUP CITY 41.28N 98.97W
06/03/2014 E1.00 INCH SHERMAN NE PUBLIC
&&
HEINLEINLocal storm report, Jun 3, 9:26 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
926 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM HAIL LOUP CITY 41.28N 98.97W
06/03/2014 E1.50 INCH SHERMAN NE BROADCAST MEDIA
REPORT FROM WX CHANNEL CHASE TEAM.
&&
PBEDALocal storm report, Jun 3, 9:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
957 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL ST. PAUL 41.21N 98.46W
06/03/2014 M1.50 INCH HOWARD NE CO-OP OBSERVER
&&
JWESELYLocal storm report, Jun 3, 10:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1001 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 5 WSW ST. PAUL 41.19N 98.55W
06/03/2014 E1.75 INCH HOWARD NE PUBLIC
NUMEROUS GOLF BALL SIZE HAIL REPORTED.
&&
GUERREROLocal storm report, Jun 3, 10:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1006 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG BOELUS 41.08N 98.72W
06/03/2014 HOWARD NE EMERGENCY MNGR
DOWNED TREES AND POWER LINES
&&
GUERREROThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:00 PM CDT | Areal Flood Advisory | GID | Greeley, Nance, Valley | 15 hr |
| Jun 3, 7:12 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more | 63 min |
| Jun 3, 7:16 PM CDT | Special Weather Statement | GID | Buffalo, Kearney, Phelps | 29 min |
| Jun 3, 7:38 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Nance, Polk and 1 more | 67 min |
| Jun 3, 7:48 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Fillmore, Franklin, Hall and 4 more | 42 min |
| Jun 3, 8:07 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 38 min |
| Jun 3, 8:32 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 43 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 43 min |
| Jun 3, 8:57 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 48 min |
| Jun 3, 8:59 PM CDT | Areal Flood Advisory | GID | Merrick, Polk | 22 hr |
| Jun 3, 9:12 PM CDT | Tornado Warning | GID | Howard, Sherman | 33 min |
| Jun 3, 9:29 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 46 min |
| Jun 3, 9:35 PM CDT | Tornado Warning | GID | Howard | 40 min |
| Jun 3, 9:45 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 45 min |
| Jun 3, 9:57 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk | 48 min |
| Jun 3, 10:20 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Hamilton, Merrick | 40 min |
| Jun 3, 10:30 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 45 min |
| Jun 3, 10:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk | 28 min |
| Jun 3, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Hamilton, Merrick | 52 min |
| Jun 3, 10:59 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 46 min |
| Jun 3, 11:30 PM CDT | Areal Flood Advisory | GID | Hall | 5 hr |
| Jun 3, 11:35 PM CDT | Special Weather Statement | GID | Clay, Fillmore | 40 min |
| Jun 3, 11:45 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, York | 34 min |
| Jun 3, 11:50 PM CDT | Special Weather Statement | GID | Hall, Hamilton | 40 min |
| Jun 4, 12:13 AM CDT | Special Weather Statement | GID | York | 47 min |
| Jun 4, 12:32 AM CDT | Special Weather Statement | GID | Fillmore | 43 min |
| Jun 4, 12:55 AM CDT | Special Weather Statement | GID | Hamilton | 50 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | GID | York | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.